2019
Том 71
№ 11

All Issues

Singh B. M.

Articles: 1
Article (English)

On closed-form solutions of triple series equations involving Laguerre polynomials

Dhaliwal R.S., Rokne J., Singh B. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 2. - pp. 231 – 237

We consider some triple series equations involving generalized Laguerre polynomials. These equations are reduced to triple integral equations for Bessel functions. The closed-form solutions of the triple integral equations for Bessel functions are obtained and, finally, we get the closed-form solutions of triple series equations for Laguerre polynomials.